Pacific Journal of Mathematics

Polarized surfaces with hyperelliptic sections.

Aldo Biancofiore, Maria Lucia Fania, and Antonio Lanteri

Article information

Pacific J. Math., Volume 143, Number 1 (1990), 9-24.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}
Secondary: 14C20: Divisors, linear systems, invertible sheaves 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]


Biancofiore, Aldo; Fania, Maria Lucia; Lanteri, Antonio. Polarized surfaces with hyperelliptic sections. Pacific J. Math. 143 (1990), no. 1, 9--24.

Export citation


  • [Ba] E. Ballico, Rank-2 vector bundles on a surface with many sections and low c2, preprint.
  • [Fl] T. Fujita, On the structure of polarized manifolds with total deficiency one, I, J. Math. Soc. Japan, 32 (1980), 709-725.
  • [F2] T. Fujita, On hyperelliptic polarized varieties,Tohoku Math. J., 35 (1983), 1-44.
  • [GH] P. Griffiths and J. Harris, Principlesof Algebraic Geometry,J. Wiley & Sons, New York, 1978.
  • [LI] A. Lanteri,A note on k-dimensional doublesolids, Rend. Sem. Mat. Brescia, 10(1988), 1-9.
  • [L2] A. Lanteri, Variazioni sul tema classico delle sezioni iperellittiche, Rend. Sem. Mat. Fis. Milano, 57 (1987), 533-547.
  • [LL] A. Lanteri and E. L. Livorni, Complex surfaces polarized by an ample and spanned line bundle of genus three, Geom. Dedicata, 31 (1989), 267-289.
  • [LP1] A. Lanteri and M. Palleschi, About the adjunction processfor polarized alge- braic surfaces,J. reine und Angew. Math., 352 (1984), 15-23.
  • [LP2] A. Lanteri and M. Palleschi, Adjunction properties of polarized surfaces via Reider's method,Math. Scand., to appear.
  • [LS] A. Lanteri and A. J. Sommese, A vectorbundle characterization of Pn, Abh. Math. Sem. Univ. Hamburg, 58 (1988), 89-94.
  • [R] I. Reider, Vectorbundles ofrank-2 and linear systems on algebraicsurfaces, Ann. of Math., 127 (1988), 309-316.
  • [Sa] F. Sakai, Ample Carder divisors on normal surfaces, J. reine und Angew. Math., 366(1986), 121-128.
  • [Se] F. Serrano, The adjunction mapping and hyperelliptic divisors on surfaces, J. reine und Angew. Math., 381 (1987), 90-109.
  • [Sol] A. J. Sommese, Hyperplane sections of projective surfaces I, The adjunction mapping, Duke Math. J., 46 (1979), 377-401.
  • [So2] A. J. Sommese, On the minimality of hyperplane sections of projective threefolds, J. reine und Angew. Math., 329 (1981), 16-41.
  • [SVdV] A. J. Sommese and A. Van de Ven, On the adjunction mapping, Math. Ann., 278 (1987), 593-603.
  • [V] A. Verra, On Enriques surface as a fourfold cover of P2, Math. Ann., 266 (1983), 241-250.